Advertisement

What should I do if I overdose on Emend?

If you take too much Emend, you may develop a headache and feel drowsy. There's no reason to panic, but you should take immediate action. Call your local poison control center at 1-800-222-1222. You will receive instructions on what to do. If you suspect that someone has taken too much Emend and he or she is unconscious or not breathing, call 911.

Continue Learning about Antiemetic

Could I be allergic to Vistaril?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Allergy symptoms are triggered by the release of a natural compound called histamine. Histamine star...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.